Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#246888] of Jian-Guo Liu

Papers Published

  1. Chen, X; Liu, J-G, Two nonlinear compactness theorems in L p(0,T;B), Applied Mathematics Letters, vol. 25 no. 12 (2012), pp. 2252-2257, ISSN 0893-9659 [doi]
    (last updated on 2017/12/11)

    Abstract:
    We establish two nonlinear compactness theorems in L p(0,T;B) with hypothesis on time translations, which are nonlinear counterparts of two results by Simon (1987) [1]. The first theorem sharpens a result by Maitre (2003) [10] and is important in the study of doubly nonlinear ellipticparabolic equations. Based on this theorem, we then obtain a time translation counterpart of a result by Dubinski«ź (1965) [5], which is supposed to be useful in the study of some nonlinear kinetic equations (e.g. the FENE-type beadspring chains model). ¬© 2012 Elsevier Ltd. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320